# SDR C2XA01CL051

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

CLE FLIGHT 3176 THE CREW REPORTED THAT ON STARTUP OF NR 1 ENGINE THERE WAS SMOKE IN THE COCKPIT.  THE CREW SHUTDOWN THE ENGINE.  MAINTENANCE INSPECTED AND FOUND THE NR 1 ENGINE WAS OVERSERVICED WITH OIL.  MAINTENANCE SERVICED THE NR 1 ENGINE TO PROPER LEVEL.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
